Translator Disclaimer
2015 On generalized weighted means and compactness of matrix operators
Ali Karaisa
Ann. Funct. Anal. 6(3): 8-28 (2015). DOI: 10.15352/afa/06-3-2

Abstract

This paper mainly divided into two parts. The first part gives same facts about topological properties of certain linear topological spaces, inclusion relations and matrix mappings. The second part establishes some identities or estimates for the matrix operator norms and the Hausdorff measures of noncompactness of certain matrix operators, characterize some classes of compact operators on these spaces.

Citation

Download Citation

Ali Karaisa. "On generalized weighted means and compactness of matrix operators." Ann. Funct. Anal. 6 (3) 8 - 28, 2015. https://doi.org/10.15352/afa/06-3-2

Information

Published: 2015
First available in Project Euclid: 17 April 2015

zbMATH: 1334.46006
MathSciNet: MR3336901
Digital Object Identifier: 10.15352/afa/06-3-2

Subjects:
Primary: 46A45
Secondary: 40C05, 40H05

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.6 • No. 3 • 2015
Back to Top